# SDR 20010529CW007

- Difficulty date: April 23, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N729AS
- Make and model: Cessna 337H
- Aircraft serial: 33701938
- System (JASC): 3710 · Vacuum Distribution System
- Part: Gear
- Part number: 632617D
- Condition: Worn
- Location: Vacuum Pump
- Part time: 725 hours
- Component: Starter Adapter, Cont
- Component part number: 64622
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DETAINLED INVESTIGATION OF THE STARTER DRIVE REVEALED THAT ALL OF THE GEAR TEETH WERE WORN EXCESSIVELY ON ONE OF THE BEVEL GEARS WHICH DRIVES THE VACUUM PUMP.
